# SDR HDNA201110140001

- Difficulty date: October 14, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N911PX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0667
- Engine: Pwa PW206B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Electrical Box
- Part number: 45033504
- Part serial: 1999
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 555 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING START UP, THE NR 1 ENGINE WOULD NOT START DUE TO A FAULTY ELECTRICAL MASTER BOX.  BUS TIE SHOWED OPEN.
